MathSciNet Relay Station
MathSciNet bibliographic data
MR1841622 81S20 (20F05 81S05)
Hashimoto, Yukihiro Quantum decomposition in discrete groups and interacting Fock spaces. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 4 (2001), no. 2, 277–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement